# SDR DALA2025101407515

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 78,164 hours, 25,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 27-38 SEAT MOUNTED EMERGENCY LIGHTS INOP.  SLAVED IN BATTERY AND CHARGER IN LOCATIONS M114881 AND M11082 REF B757 AMM 33-51, REF B757 WDM 33-51-21 REPAIRED WIRE AT SEAT 38 DEF PER SWPM CH 20. RPLCD EMERG LT PWR SUPPLY M11487 REF AMM 33-51. ALL SEAT MOUNTED EMERG LTS CK NML.
